# SDR 01FDEA00886

- Difficulty date: October 11, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- Aircraft time: 62,589 hours, 24,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CTR CARGO BILGE AREA BETWEEN BS 1701 & 1721 CRACK ON LONGERON SPLICE 51L. REMOVED AND REPLACED LONGERON SPLICE PER SRM 51-23-01 & 51-00-00.
